×

zbMATH — the first resource for mathematics

Factoring weakly compact operators. (English) Zbl 0306.46020

MSC:
46B10 Duality and reflexivity in normed linear and Banach spaces
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amir, D; Lindenstrauss, J, The structure of weakly compact sets in Banach spaces, Ann. math., 88, 35-46, (1968) · Zbl 0164.14903
[2] Baernstein, A, On reflexivity and summability, Studia math., 42, 91-94, (1972) · Zbl 0206.42104
[3] Bessaga, C; Pelczynski, A, On bases and unconditional convergence of series in Banach spaces, Studia math., 17, 151-164, (1958) · Zbl 0084.09805
[4] Grothendieck, A, Produits tensoriels topologiques et espaces nucléaires, Mem. amer. math. soc., 16, (1955) · Zbl 0064.35501
[5] Helly, E, Über lineare funktionaloperationen, S.-B. K.akad. wiss. wien math.-naturwiss. kl., 121, IIa, 265-297, (1912) · JFM 43.0418.02
[6] \scR. C. James, “A nonreflexive Banach space that is uniformly non-octahedral” (unpublished).
[7] Johnson, W.B, Factoring compact operators, Israel J. math., 9, 337-345, (1971) · Zbl 0236.47045
[8] Johnson, W.B; Rosenthal, H.P, On w∗-basic sequences and their applications to the study of Banach spaces, Studia math., 43, 77-92, (1972) · Zbl 0213.39301
[9] Johnson, W.B; Rosenthal, H.P; Zippin, M, On bases, finite dimensional decompositions and weaker structures in Banach spaces, Israel J. math., 9, 488-506, (1971) · Zbl 0217.16103
[10] Lindenstrauss, J, On nonseparable reflexive Banach spaces, Bull. amer. math. soc., 72, 967-970, (1966) · Zbl 0156.36403
[11] Lindenstrauss, J, On James’ paper “separable conjugate spaces,”, Israel J. math., 9, 279-284, (1971) · Zbl 0216.40802
[12] \scJ. Lindenstrauss and C. Stegall, “Remarks on a space of R. C. James” (unpublished). · Zbl 0324.46017
[13] Markouchevitch, A, Sur LES bases (au sens large) dans es espaces linéaires, doklady akad. nauk SSSR (N.S.), 41, 227-229, (1943) · Zbl 0061.24701
[14] Pelczynski, A, Some problems on bases in Banach and Fréchet spaces, Israel J. math., 2, 132-138, (1964) · Zbl 0203.43203
[15] Schreier, J, Ein gegenbeispiel zur theorie der schwachen konvergenz, Studia math., 2, 58-62, (1930) · JFM 56.0932.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.